# SDR AWXA0000100

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902336
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BS FRAME AT STA 480 CRACKED AT STR 21L.  CUT OUT DAMAGED AREA AND STOP DRILLED IAW 737 SRM 51-40-3, FABRICATED REPAIR ANGLE STRAP AND FILLER IAW 737 SRM 51-40-1.  INSTALLED PARTS IAW 737 SRM 51-30-3 MAT'L USED (STRAP .071 7075T6 R728060, FILLER .040 7075T6 R699649, ANGLE .060 7075T6 R629025).
